RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 1, страницы 76–81 (Mi emj116)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Weak and strong type estimates for fractional integral operators on Morrey spaces over metric measure spaces

I. Sihwaningruma, Y. Sawanob

a Faculty of Sciences and Engineering, Jenderal Soedirman University, Purwokerto, Indonesia
b Department of Mathematics and Information Sciences, Tokyo Metropolitan University, Tokyo, Japan

Аннотация: We discuss here a weak and strong type estimate for fractional integral operators on Morrey spaces over metric measure spaces, where the underlying measure does not always satisfy the doubling condition.

Ключевые слова и фразы: Weak type estimates, fractional integral operators, Morrey spaces, non-doubling measure.

Полный текст: PDF файл (398 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 42B20, 26A33, 47B38, 47G10
Поступила в редакцию: 15.11.2012
Язык публикации: английский

Образец цитирования: I. Sihwaningrum, Y. Sawano, “Weak and strong type estimates for fractional integral operators on Morrey spaces over metric measure spaces”, Eurasian Math. J., 4:1 (2013), 76–81

Цитирование в формате AMSBIB
\RBibitem{SihSaw13}
\by I.~Sihwaningrum, Y.~Sawano
\paper Weak and strong type estimates for fractional integral operators on Morrey spaces over metric measure spaces
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 1
\pages 76--81
\mathnet{http://mi.mathnet.ru/emj116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3118893}
\zmath{https://zbmath.org/?q=an:1277.42019}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj116
  • http://mi.mathnet.ru/rus/emj/v4/i1/p76

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Cao Yonghui, Zhou Jiang, “Morrey Spaces For Nonhomogeneous Metric Measure Spaces”, Abstract Appl. Anal., 2013, 196459  crossref  mathscinet  zmath  isi  scopus
    2. Stempak K., Tao X., “Local Morrey and Campanato Spaces on Quasimetric Measure Spaces”, J. Funct. space, 2014, 172486  crossref  mathscinet  zmath  isi  scopus
    3. Lu G., Tao Sh., “Boundedness of Commutators of Marcinkiewicz Integrals on Nonhomogeneous Metric Measure Spaces”, J. Funct. space, 2015, 548165  crossref  mathscinet  zmath  isi  scopus
    4. C. Zhuo, Y. Sawano, D. Yang, “Hardy spaces with variable exponents on RD-spaces and applications”, Diss. Math., 2016, no. 520, 1–74  crossref  mathscinet  zmath  isi  scopus
    5. G. Lu, Sh. Tao, “Generalized Morrey spaces over nonhomogeneous metric measure spaces”, J. Aust. Math. Soc., 103:2 (2017), 268–278  crossref  isi
    6. Sihwaningrum I., Gunawan H., Nakai E., “Maximal and Fractional Integral Operators on Generalized Morrey Spaces Over Metric Measure Spaces”, Math. Nachr., 291:8-9 (2018), 1400–1417  crossref  mathscinet  zmath  isi  scopus
    7. Sawano Y., Shimomura T., Tanaka H., “A Remark on Modified Morrey Spaces on Metric Measure Spaces”, Hokkaido Math. J., 47:1 (2018), 1–15  crossref  mathscinet  zmath  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:220
    Полный текст:64
    Литература:34

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019